MathSciNet Relay Station
MathSciNet bibliographic data
MR665149 (84i:45011) 45L05 (65N30 73C60)
Nédélec, J.-C. Integral equations with nonintegrable kernels. Integral Equations Operator Theory 5 (1982), no. 4, 562–572.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement